Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Child has watery motions with greenish tinge, high fever after antibiotics for stomach infection. Advise?

Child 16 months old boy. Was having very soft stool since 2 days with mild fever . Took local doctor s advice and started giving him antibiotic syrup for stomach infection since yesterday morning. Last night he had two watery motions with greenish tinge and his body temperature shot to 103F. When not in distress, he is in good, playful mood. Please advise. Thanks. K. BANERJEE, Bangalore, India.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Dear Kamalesh Banerjee I think the main cause of high temp of your baby is dehydration.
Just continue with antibiotics as your doctotor prescribed and complete the course.
Ror temp you can give the baby Paracetamol Syrup (500mgm/5ml) 2.5 mls three times daily.
Get some Electrol sachets and dissolve 1 sachet in 300mls od boiled and cooled water and feed
the baby frequently. I wish him speedy recovery. Kindest regards Dr. S.K.Mukherjee
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor